RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 28–33 (Mi mz3165)  

Continued fractions of certain normal numbers

A. N. Korobov

M. V. Lomonosov Moscow State University

Full text: PDF file (372 kB)

English version:
Mathematical Notes, 1990, 47:2, 128–132

Bibliographic databases:

UDC: 511
Received: 20.07.1987

Citation: A. N. Korobov, “Continued fractions of certain normal numbers”, Mat. Zametki, 47:2 (1990), 28–33; Math. Notes, 47:2 (1990), 128–132

Citation in format AMSBIB
\Bibitem{Kor90}
\by A.~N.~Korobov
\paper Continued fractions of certain normal numbers
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 28--33
\mathnet{http://mi.mathnet.ru/mz3165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048540}
\zmath{https://zbmath.org/?q=an:0704.11019|0689.10059}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 2
\pages 128--132
\crossref{https://doi.org/10.1007/BF01156821}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EA94100021}


Linking options:
  • http://mi.mathnet.ru/eng/mz3165
  • http://mi.mathnet.ru/eng/mz/v47/i2/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:219
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020